# SDR REXA2013031600563

- Difficulty date: March 16, 2013
- Submitted: March 18, 2013
- Operation: Air carrier
- Aircraft: N228PQ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15228
- Aircraft time: 10,369 hours, 7,315 cycles
- System (JASC): 2561 · Life Jacket
- Part: Life Vest
- Condition: Torn
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT FLIGHT ATTENDANT LIFE VEST BAG TORN.  REMOVED AND REPLACED AFT FLIGHT ATTENDANT LIFE VEST BAG IAW AMM 25-61-03.
